# SDR USAA070304

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 440 RT SIDE FRAME 1" BELOW TOP PSU ATTACH POINT.  TRIMMED OUT FRAME, INSTALLED REPAIR DOUBLERS AND FILLERS PER TR 53-10-20E, DEFECT SIZE: 1/4" (2 EA).
